# SDR ASOA2015041012600

- Difficulty date: March 20, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 34,714 hours, 31,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 94-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED INBD SIDE OF SEAT RAIL AT FS94.00-409.00+112.  RECEIVED REO 601R-53-31-841, DATED 2015-03-24.  REMOVED EXTRUDED FLOORBEAM CAP FS394.00-409.00+112 IAW REO 601R-53-31-841.  COMPLIED WITH REO 601R-53-31-841.  COMPLIED WITH EC/TC REO 601R-53-31-841.
